# SDR ASAA2017021919862

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,752 hours, 3,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO GATE, BOTH PFD DISPLAYED LDG ALT AMBER FAILURES FLAGS.  ACFT GROUNDED. CYCLED CIRCUIT BREAKERS FOR FMC 1 & 2 AND PERFORMED BITE CHECK OF FMC SYSTEM IAW FIM 34-61 TASK 801, FAULT MESSAGE CLEARED, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
